Matrix lie rings that contain an abelian subring
Keywords:
Lie rings, lie algebras, semi-simple matrices, nilpotent matricesAbstract
Let kk be a field and ¯¯¯kk¯ an algebraic closure of kk. The paper is devoted to the description of subrings of the Lie ring sl2overlineksl2overlinek that contain an abelian subring which is a one-dimensional subspace of the kk-vector space sl2overlineksl2overlinek.
Downloads
Download data is not yet available.
Downloads
Published
2008-12-31
Issue
Section
Regular
How to Cite
Matrix lie rings that contain an abelian subring. (2008). Journal of Prime Research in Mathematics, 4(1), 113 – 117. https://jprm.sms.edu.pk/index.php/jprm/article/view/38